# SDR UALA2013040102109

- Difficulty date: March 30, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 52,720 hours, 20,981 cycles
- Engine: Iae V2527A5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POSTFLIGHT IN MCO NOTICED 2 SHALLOW DENTS BELOW OIL SERVICE DOOR ON ENGINE 1.  FILLED DENT, SMOOTHED SURFACE AND RE-APPLIED FINISH.
